Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Lorentzian transformation and the radiation from a moving electron


Author: F. R. Sharpe
Journal: Bull. Amer. Math. Soc. 14 (1908), 330-336
DOI: https://doi.org/10.1090/S0002-9904-1908-01624-0
MathSciNet review: 1558620
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1908-01624-0

American Mathematical Society